Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Shouldiusedkr

Red face from oxytetracycline?

Recommended Posts

Ive been taking oxytetracycline for about 4.5 months now and it has helped to clear most of the acne but has left me with a red face. I don't think its rosacea.I have also noticed something weird in that my palms of my hands are slightly red and they are sometimes very itchy. My body also becomes itchy at random times throughout the day as well. Anyone got aNY advice?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×